Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Elementary Proof of the Square Summability of the Discrete Hilbert Transform

Loukas Grafakos
The American Mathematical Monthly
Vol. 101, No. 5 (May, 1994), pp. 456-458
DOI: 10.2307/2974910
Stable URL: http://www.jstor.org/stable/2974910
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Elementary Proof of the Square Summability of the Discrete Hilbert Transform
Preview not available

Page Thumbnails

  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458